Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 3791506, 10 pages
http://dx.doi.org/10.1155/2016/3791506
Research Article

On Faster Implicit Hybrid Kirk-Multistep Schemes for Contractive-Type Operators

1Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
2Department of Mathematics, University of Ilorin, Ilorin 240001, Nigeria

Received 21 March 2016; Revised 9 July 2016; Accepted 26 July 2016

Academic Editor: Lianwen Wang

Copyright © 2016 O. T. Wahab and K. Rauf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • O. T. Wahab, R. O. Olawuyi, K. Rauf, and I. F. Usamot, “Convergence Rate of Some Two-Step Iterative Schemes in Banach Spaces,” Journal of Mathematics, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar
  • K. Rauf, O. T. Wahab, and S. M. Alata, “Continuous Dependence for Two Implicit Kirk-Type Algorithms in General Hyperbolic Spaces,” Chinese Journal of Mathematics, vol. 2017, pp. 1–6, 2017. View at Publisher · View at Google Scholar